# SDR AALA202509028458

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N839AA
- Make and model: Boeing 787-9
- Aircraft serial: 40646
- Aircraft time: 27,248 hours, 3,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING J/C 78T21033001, FOUND EMERGENCY LIGHT ASSY INOP AT SEAT17D. MAINTENANCE REPLACED 17D FLOOR PROXIMITY EMERGENCY LIGHT ASSY IAW AMM 31-51-06.
